# SDR DHL2007367507

- Difficulty date: August 7, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT ATTACHMENT FITTING AT FR 54.2 BEAM NUMBER LH2-18 MEASURED .032.  REMOVED SEAT TRACK ATTACHMENT FITTING AT FR 54.2 BEAM NR LH2-18 IAW FSI SB 94FS494-53-12R1.  MEASURED SEAT TRACK ATTACHMENT FITTING .032 FOUND OUT OF LIMITS.  INSTALLED SEAT TRACK ATTACHMENT FITTING AT FR 54.2 BEAM LH2-18 IAW A300 SRM 51-30-00 AN SB 94FS494-53-12R1.
